# SDR AALA20130918011

- Difficulty date: September 18, 2013
- Submitted: October 6, 2013
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 47,307 hours, 22,395 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME STIFFENER AT BS 1171 & LONGERONS 20 TO 21 LT.  ACCOMPLISHED SPLICE REPAIR IAW EA MD80-53-031576.
